MAUDE Adverse Event Report: Exactech, Inc. 145-DEG PE 42MM HUM LINER +2.5; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented

Exactech, Inc. 145-DEG PE 42MM HUM LINER +2.5; Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Catalog Number 320-42-03
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a right shoulder replacement.Subsequently, they experienced a dislocation.The surgeon revised the implant by exchanging the existing liner for a constrained liner.The patient was last known to be in stable condition following the event.No further information is available.

Brand Name
145-DEG PE 42MM HUM LINER +2.5
Common Device Name
Prosthesis, Shoulder, Non-Constrained, Metal/Polymer Cemented
Manufacturer (Section D)
Exactech, Inc.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
Exactech
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
julia goldberg
2320 nw 66 ct
gainesville, FL 32653
+1(352)377-1140
MDR Report Key50755430
Report Number1038671-2026-01162
Device Sequence Number9668578
Product Code KWT
UDI-Device Identifier10885862086709
UDI-Public10885862086709
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2024
Device Catalogue Number320-42-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale